Model Reduction of Non-densely Defined Piecewise-Smooth Systems in Banach Spaces release_rkgro2pdlfenthfeqppwda5tby

by Robert Szalai

Published in Journal of nonlinear science by Springer Science and Business Media LLC.

Volume 29p897-960 (2018)

Archived Files and Locations

application/pdf  2.2 MB
file_wtf62j3ztrbu3j2rzic6ix6cpe
research-information.bristol.ac.uk (web)
web.archive.org (webarchive)
application/pdf  2.2 MB
file_oevaaucpnzcbhbueyn3sszil4e
web.archive.org (webarchive)
research-information.bris.ac.uk (web)
application/pdf  2.2 MB
file_cqiz5qx34fd47fcvlfaz77upa4
web.archive.org (webarchive)
research-information.bris.ac.uk (web)
application/pdf  2.1 MB
file_2gu454ydmrhlvlniqvuycj4vzq
web.archive.org (webarchive)
link.springer.com (publisher)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2018-10-30
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0938-8974
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 6f36b79b-e6a9-4266-8bfd-ed2237a11167
API URL: JSON